MAUDE Adverse Event Report: WESTMED LLC DISPOSABLE ANESTHESIA CIRCUITS; 72" EXP. PEDIATRIC ANESTHESIA CIRCUIT, PAR-WYE, CLEAR GSE, B/V FILTER, GSL, 2L

WESTMED LLC DISPOSABLE ANESTHESIA CIRCUITS; 72" EXP. PEDIATRIC ANESTHESIA CIRCUIT, PAR-WYE, CLEAR GSE, B/V FILTER, GSL, 2L
Model Number 9053
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 11 sep 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that the cicuit is to short which caused a disconnection and the procedure was interrupt when circuit disconnected.The circuit length depending on how far the anesthesia machine is from the attachment.If moved during procedure there may be a possibility for disconnection.Although, there was no report of serious injury or harm to patient there was a delay in therapy.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress all information reasonably known as of 11 sep 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "circuit is too short" regarding part 9053 was not confirmed.The root cause was not determined.A risk assessment was performed, and the ultimate risk was determined to be low which does not require escalation to the capa review board.There have been (b)(4) other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.
 
Event or Problem Description
It was reported that the circuit is to short which caused a disconnection and the procedure was interrupt when circuit disconnected.The circuit length depending on how far the anesthesia machine is from the attachment.If moved during procedure there may be a possibility for disconnection.Although, there was no report of serious injury or harm to patient there was a delay in therapy.

Brand Name
DISPOSABLE ANESTHESIA CIRCUITS
Common Device Name
72" EXP. PEDIATRIC ANESTHESIA CIRCUIT, PAR-WYE, CLEAR GSE, B/V FILTER, GSL, 2L
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED JAVID DE MEXICO, S.A. DE C.V
carretera internacional km 6.5
edif 18; parque industrial nog
nogales sonora, mexico 84094
MX   84094
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23032573
Report Number2028807-2025-00021
Device Sequence Number9701463
Product Code OFP
UDI-Device Identifier00709078011030
UDI-Public(01)00709078011030
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9053
Device Catalogue Number9053
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown